Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 35, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Sep 7, 2010, 2:11 AM CDT for Kenedy County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2010, 2:11 AM CDT (07:11 UTC)
- Expired
- Sep 7, 2010, 5:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 101 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1455 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WGUS54 KBRO 070711
FFWBRO
TXC261-071015-
/O.NEW.KBRO.FF.W.0035.100907T0711Z-100907T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
211 AM CDT TUE SEP 7 2010
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
LOCATIONS AFFECTED INCLUDE...
ARMSTRONG.
NORIAS.
* UNTIL 515 AM CDT
* AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAIN OF THREE INCHES PER HOUR FROM SPIRAL BANDS OF HEAVY
RAINSHOWERS ASSOCIATED WITH TROPICAL STORM HERMINE FROM
NORTHEASTERN HIDALGO COUNTY TO EASTERN WILLACY COUNTY...MOVING
NORTH AT 25 MPH.
* RAINSHOWERS WITH TORRENTIAL RAIN WILL BE NEAR...
RUDOLPH.
NORIAS.
ARMSTRONG.
BORDER PATROL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
MOVE TO HIGHER GROUND NOW. RESIDENTS LIVING ALONG STREAMS AND
ARROYOS...SHOULD TAKE PRECAUTIONS NOW TO PROTECT LIFE AND PROPERTY.
DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS...OR WATERS OF UNKNOWN
DEPTH...BY FOOT OR BY AUTOMOBILE.
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL ARROYOS AND STREAMS...
AND SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE
INUNDATED. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.
FLOODING IS IMMINENT OR OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU
ARE RELATIVE TO STREAMS...RIVERS...OR ARROYOS. IF IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2679 9740 2676 9748 2662 9745 2663 9799
2706 9797 2704 9747 2698 9747 2696 9756
2688 9752 2695 9747 2694 9747 2685 9748
2688 9755 2684 9756 2679 9740 2681 9738
2704 9739 2704 9738 2661 9730
$$
CASTILLO2 follow-up statements
111
WGUS74 KBRO 070914
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
414 AM CDT TUE SEP 7 2010
TXC261-071015-
/O.CON.KBRO.FF.W.0035.000000T0000Z-100907T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENEDY-
414 AM CDT TUE SEP 7 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN KENEDY COUNTY
UNTIL 515 AM CDT...
LOCATIONS AFFECTED INCLUDE...
AT 412 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL RATES OF ONE TO TWO INCHES PER HOUR FROM SPIRAL RAIN BANDS
ASSOCIATED WITH TROPICAL STORM HERMINE OVER THE WARNED AREA. WITH
THE GROUND SATURATED ACROSS MOST OF KENEDY COUNTY...ANY ADDITIONAL
HEAVY RAINFALL WILL PRODUCE FLASH FLOODING IN THE AREA.
THUNDERSTORMS WITH TORRENTIAL RAIN WILL ALSO AFFECT...
ARMSTRONG...NORIAS.
BORDER PATROL.
BORDER PATROL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF ARROYOS AND STREAMS...AND
SOME COUNTRY ROADS. FARMLAND ALONG STREAM BANKS WILL BE INUNDATED.
MOVE TO HIGHER GROUND.
FLOODING IS IMMINENT OR OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU
ARE RELATIVE TO STREAMS...RIVERS...OR ARROYOS. IF IN A LOW LYING
AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT TUESDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2679 9740 2676 9748 2662 9745 2663 9799
2706 9797 2704 9747 2698 9747 2696 9756
2688 9752 2695 9747 2694 9747 2685 9748
2688 9755 2684 9756 2679 9740 2681 9738
2704 9739 2704 9738 2661 9730
$$
CASTILLO616
WGUS74 KBRO 071007
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
507 AM CDT TUE SEP 7 2010
TXC261-071016-
/O.EXP.KBRO.FF.W.0035.000000T0000Z-100907T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENEDY-
507 AM CDT TUE SEP 7 2010
...THE FLASH FLOOD WARNING HAS EXPIRED IN SOUTHERN KENEDY COUNTY...
THOUGH THE FLASH FLOOD WARNING HAS EXPIRED...THERE MAY BE POCKETS OF
HIGH STANDING WATER ESPECIALLY IN POOR DRAINAGE AREAS. IF
ENCOUNTERING WATERS OF UNKNOWN DEPTH...DO NOT ATTEMPT TO CROSS THEM
BY FOOT OR BY AUTOMOBILE.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
LAT...LON 2679 9740 2676 9748 2662 9745 2663 9799
2706 9797 2704 9747 2698 9747 2696 9756
2688 9752 2695 9747 2694 9747 2685 9748
2688 9755 2684 9756 2679 9740 2681 9738
2704 9739 2704 9738 2661 9730
$$
CASTILLOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 4:35 PM CDT, 9 hours 36 minutes earlier.
Area forecast discussion, Sep 6, 4:35 PM CDT, 9 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
435 PM CDT MON SEP 6 2010
.DISCUSSION...
T.S. HERMINE ABOUT TO MAKE LANDFALL ABOUT 80 MILES TO THE SOUTH OF
BROWNSVILLE. A FEW OUTER BAND HAVE SWEPT THROUGH THIS
AFTERNOON...BUT THE MAIN RAIN SHIELD WITH THE CENTER REMAIN
CLOSELY PACKED TOWARD THE CENTER. WHILE WOBBLES HAVE BEEN NOTED IN
THE TRACK TODAY...THE MAIN TRACK CONTINUES TO THE NORTHWEST...WITH
LANDFALL OF THE CENTER IN 3 TO 5 HOURS. WINDS SHOULD BEGIN TO RAMP
UP IN KBRO AND KHRL SOON...PEAKING NEAR 50 KNOTS AROUND MIDNIGHT.
FORWARD SPEED HAS INCREASED...SO HERMINE WILL QUICKLY MOVE
NORTHWEST THROUGH THE REGION...WITH THE CURRENT FORECAST HAVING
THE CENTER NEAR HBV BY SUNRISE TOMORROW. SHOWERS AND THUNDERSTORMS
FROM THE REMAINING BANDS AND POSSIBLE SEABREEZE ARE POSSIBLE
DURING THE DAY TOMORROW. THERE SHOULD BE ENOUGH SOLAR RADIATION
TOMORROW TO ALLOW TEMPS TO INCREASE INTO THE LOW 90S. EXTENDED
FORECAST WILL TAP THE MOISTURE FROM RAINFALL TONIGHT TO CONTINUE
TO SPARK SEABREEZE SHOWERS THROUGH THE REST OF THE WEEK. DEEP
MOISTURE WILL INHIBIT SIGNIFICANT WARMING...SO TEMPS NEAR TO JUST
ABOVE NORMAL FOR THE WEEK.
&&
.AVIATION...
VCSH CONTINUE AREAWIDE...WITH LOW CLOUD DECK IN THOSE REGIONS.
OUTSIDE THOSE AREAS...CIGS ARE AOA 12KFT...BUT HIGH RAIN SHOWERS
ARE BEING PRODUCED FROM THOSE IN AREAS. MAIN RAIN SHIELD WILL
MOVE INTO THE REGION LATER THIS EVENING AND WILL CONTINUE THROUGH
SUNRISE. WINDS ARE FORECAST TO INCREASE DURING THE NEXT FEW
HOURS...WITH WINDS REACHING 30 TO 40 KNOTS AT KBRO AND 30 TO 35KTS
AT HRL. KMFE WILL BE ON THE WEST SIDE OF THE CENTER...SO WINDS
WILL BE LESSENED AT KMFE...AROUND 20 TO 25 KNOTS. TS HERMINE
SHOULD MOVE QUICKLY TO THE NORTHEAST TOMORROW MORNING...WITH
GRADUALLY IMPROVING CIGS BY NOON AT THE LATEST. SHOWER AND
THUNDERSTORM ACTIVITY WILL SPARK AGAIN DURING PEAK HEATING TUESDAY
AFTERNOON.
&&
.MARINE...
WINDS FROM TS HERMINE WILL BEGIN TO IMPACT THE MARINE AREAS
WITHIN THE NEXT COUPLE HOURS. WINDS SHOULD PEAK AT 35 KNOTS WITH
GUSTS POSSIBLY REACHING 50KTS BETWEEN 10PM AND MIDNIGHT TONIGHT.
SEAS WILL KICK UP TO 10 TO 13 FEET ACROSS THE GULF WATERS...WITH
EXTREMELY ROUGH LAGUNA WATERS. THE TS WILL MOVE QUICKLY TO THE
NORTHWEST TOMORROW MORNING...ALLOWING WINDS TO RELAX QUICKLY DOWN
TO AROUND 20 KNOTS BY NOON. SEAS WILL LOWER TO AROUND 7 FEET BY
WEDNESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 80 89 80 91 / 100 90 80 70
BROWNSVILLE 78 91 80 92 / 100 90 80 60
HARLINGEN 77 92 79 93 / 100 90 80 60
MCALLEN 77 94 77 95 / 100 90 80 60
RIO GRANDE CITY 77 94 77 97 / 100 90 80 60
SOUTH PADRE ISLAND 80 89 82 87 / 100 90 80 70
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR TXZ251-256-257.
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TXZ248>257.
HURRICANE WATCH FOR TXZ251-256-257.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT TUESDAY FOR TXZ250-
253>255.
GM...TROPICAL STORM WARNING FOR GMZ130-132-135-150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64Hazardous weather outlook, Sep 6, 5:52 AM CDT, 20 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 552 AM CDT MON SEP 6 2010 TXZ248>257-071100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 552 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A TROPICAL STORM WARNING IS IN EFFECT FOR COASTAL CAMERON... COASTAL WILLACY...AND KENEDY COUNTY. A TROPICAL STORM WIND WARNING IS IN EFFECT FOR INLAND CAMERON...INLAND WILLACY...BROOKS... HIDALGO...JIM HOGG...STARR...AND ZAPATA COUNTY. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS BEGINNING AT 7 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE TROPICAL STORM WARNING AND TROPICAL STORM WIND WARNING WILL REMAIN IN EFFECT THROUGH AT LEAST TUESDAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 7 PM CDT TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS SHOULD REPORT ANY OBSERVATIONS OF FLASH FLOODING TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE. GMZ130-132-135-150-155-170-175-071100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 552 AM CDT MON SEP 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A TROPICAL STORM WARNING IS IN EFFECT FOR THE LAGUNA MADRE AND THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS THROUGH AT LEAST TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. TOMASELLI
In the hours before
Local storm report, Sep 7, 12:43 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1243 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/07/2010 CAMERON TX ASOS
ASOS GUST TO 68 MPH AND SUSTAINED AT 54 MPH.
&&
HARTLocal storm report, Sep 7, 12:46 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1246 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM TROPICAL STORM RANCHO VIEJO 26.03N 97.56W
09/07/2010 CAMERON TX NWS EMPLOYEE
POWER OUTAGES REPORTED IN RANCHO VIEJO
&&
HARTLocal storm report, Sep 7, 12:50 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1250 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/07/2010 CAMERON TX ASOS
GUST TO 69 MPH. HALF OF DOWNTOWN HARLINGEN WITHOUT POWER.
NUMEROUS REPORTS OF POWERLINES DOWN THROUGHOUT THE CITY.
&&
HARTLocal storm report, Sep 7, 12:56 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1256 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM TROPICAL STORM HARLINGEN 26.20N 97.69W
09/07/2010 CAMERON TX ASOS
GUST TO 72MPH
&&
HARTLocal storm report, Sep 7, 1:42 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
142 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TROPICAL STORM RAYMONDVILLE 26.48N 97.78W
09/07/2010 WILLACY TX LAW ENFORCEMENT
SHERIFF OFFICE REPORTED THAT A ROOF COLLAPSED ON THE
MOTEL NEXT TO THE TEXAS BAR AND GRILL IN RAYMONDVILLE.
NAME OF MOTEL UNKNOWN AT THE TIME.
&&
HARTLocal storm report, Sep 7, 1:57 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
157 AM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM TROPICAL STORM RAYMONDVILLE 26.48N 97.78W
09/07/2010 WILLACY TX LAW ENFORCEMENT
UPDATE TO PREVIOUS REPORT OF ROOF COLLAPSE. ROOF WAS
BLOWN OFF OF HOTEL ADJACENT TO TEXAS BAR AND GRILL.
ADDITIONAL ROOF BLOWN OFF OF JOHN DEERE IMPLEMENT
DEALERSHIP. REPORTS OF WINDOWS BLOWN OUT WITH SOME
INJURIES REPORTED FROM FLYING GLASS. UNKNOWN AT THIS TIME
HOW MANY INJURIES.
&&
HARTThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:21 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 54 min |
| Sep 6, 9:22 PM CDT | Flash Flood Warning | BRO | Cameron, Willacy | 83 min |
| Sep 6, 10:01 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 119 min |
| Sep 6, 10:11 PM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Sep 6, 10:48 PM CDT | Tornado Warning | BRO | Cameron | 27 min |
| Sep 6, 10:55 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 2 hr |
| Sep 6, 11:10 PM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| Sep 6, 11:14 PM CDT | Tornado Warning | BRO | Cameron | 16 min |
| Sep 7, 12:13 AM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 2 hr |
| Sep 7, 12:45 AM CDT | Flash Flood Warning | BRO | Cameron, Kenedy, Willacy | 3 hr |
| Sep 7, 1:18 AM CDT | Flash Flood Warning | BRO | Cameron | 3 hr |
| Sep 7, 2:21 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy | 3 hr |
| Sep 7, 3:48 AM CDT | Flash Flood Warning | BRO | Willacy | 57 min |
| Sep 7, 4:00 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 2 hr |
| Sep 7, 5:20 AM CDT | Areal Flood Advisory | BRO | Kenedy | 115 min |
| Sep 7, 10:10 AM CDT | Small Craft Advisory | BRO | 35 hr |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.